# SDR VNAA202101309993

- Difficulty date: January 26, 2021
- Submitted: January 30, 2021
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL600*
- Aircraft serial: 10318
- Aircraft time: 23,753 hours, 18,296 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: MM67035670003
- Condition: Corroded
- Location: Cargo Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL AFT INNER CHORD CORRODED.
